# SDR QXEA0100415

- Difficulty date: March 21, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND FORWARD EMERGENCY EXIT DOOR STOPS HAVE STEP WEAR.  REPAIRED IAW DHC-8 RD-8-52-349.
